# SDR DALA2023011000193

- Difficulty date: November 22, 2019
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,849 hours, 20,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EM 5724-01010, THE LT WING, LOWER SKIN WAS FOUND CRACKED NEAR L-6.5.  ER/A 583038-14AD WAS WRITTEN TO ACCOMPLISH THE REPAIR. ER/A 583038-14AD REVISED TO REV. A. ACCOMPLISH ER/A 583038-14AD REV A SECTION II INSPECTIONS.
